Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


facial wasting
Jul 1, 2003

Hi Dr Moyle, I really would like a reply to my messages sent to you, so far this is my 3rd one without getting a reply. I am from Brighton UK, and am suffering from facial wasting only and nowhere else, my local gp says i have lost weight on the face and now look gaunt. I am on combiver/nevaripine with very good results so am very happy with this combo and do not want change. Before i see my hiv doc, i want to know what options are available to me and perhaps sort this problem . Thanks for the advice. Mark

Response from Dr. Moyle

There are several possibilities. The Brighton HIV clinic is participating in a trial where people on AZT (part of combivir)or d4T are switching therapy to either tenofovir or abacavir, drugs thought to allow fat to recover. The study will involve special scans to measure the rate of fat restoration.

There are also increasing efforts to make NewFill available in the UK on the NHS....again the Doctors in Brighton can tell you their plans. If you have some spare cash and your doctor agrees it would help you could get NewFill privately via the distributor Medifill (contact Odile Brennan by calling 020 84441668) I hope this helps

I try to answer all questions in the order they arrive...

Graeme


Previous
Impotence if using Anadrol alone?
Next
new fill

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement